# SDR DALA2022110707194

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 A.A. -AD CORROSION ON HOLES: HOLE#12 ON FITTING AT 11 HRS POS, HOLE #14 ON SKIN AT 2 HRS, HOLE #17 ON FITTING AT 11 HRS, HOLE #18 ON FITTING 11 HRS POS AND SCRATCH ON HOLE #13 SKIN AND FITTING AT 11 HRS POS,(REF. CARD) CORRECTIVE ACTION: SUMMARY OF NRC 00182: HOLES #12, #14, #17, #18 AND #13 WERE REPAIRED PER PRI 603236-14 REV. 1 AND ER/A 603236-14AD REV. ORIG SECTION I: PERMANENT REPAIR. (2482521)
